MathSciNet Relay Station
MathSciNet bibliographic data
MR117169 (22 #7952) 05.00
Kesava Menon, P. Difference sets in Abelian groups. Proc. Amer. Math. Soc. 11 1960 368–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement